# SDR REXA2014050800434

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 26,207 hours, 23,034 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, A NOSE WHEEL STEERING INOPERATIVE.  CAUTION MSG DISPLAYED. RAN QRH STILL INOPERATIVE.  ACARSED DX & MX.  CHECKED  CB'S ALL IN.  WENT MEM, LANDED NORMALLY & DECLARED EMER.  JUST IN CASE, SET PARKING BRAKE & WAITED.  FOUND BROKEN WIRE IN NLG HARNESS.  R & R NLG HARNESS IAW AMM 32-61-25.  SEE AML 2453677 FOR REPLACEMENT & ADJUSTMENT OF LT RVDT.  OPERATIONS CHECKED GOOD.
